# SDR C77A20130801001

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 15,871 hours, 9,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 15,871 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK,  BETWEEN FRAMES 16 AND 17 TOP SURFACE HAS CORROSION.  R & R RT SEAT TRACK IAW SRM 51-41-01 AND 51-43-01.
